# SDR GTIA2019052703372

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 5,990 hours, 2,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AS PER MOC DEFER #2 PACK. ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00. NO ODOR FOUND AFTER DECONTAMINATION. THIS CLEARS DMI #2534226-01. MOC NOTIFIED. PLACARD REMOVED. DMI LOG UPDATED.
